Williston Park, NY
A 18-year-old male asked:
Hi i have tinea versicolor around my stomach and it is bad. i tried selsun blue 1% selenium sulfide but it just made the pigmentation of my skin worse?
2 doctor answers • 3 doctors weighed in
Pathology 45 years experience
Get seen: Unless you're reluctant to take a basically safe medication, a single ketoconazole tablet followed by an hour or two of whatever exercise makes you break a sweat will probably clear you. Repeat monthly. Ask your physician.
4k viewsAnswered >2 years ago
pediatrics - Infectious Disease 16 years experience
Dermatologist: I would advise seeing a dermatologist. It is possible it isn't times verso color at all or may need different management.
4k viewsReviewed >2 years ago
Last updated Sep 2, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.